×

Found 7,808 Documents (Results 401–500)

100
MathJax

Generalized solutions of quasilinear elliptic differential-difference equations. (English. Russian original) Zbl 1455.35113

Comput. Math. Math. Phys. 60, No. 12, 2019-2031 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 12, 2085-2097 (2020).
PDF BibTeX XML Cite
Full Text: DOI

An abstract impulsive second-order functional-differential Cauchy problem with nonlocal conditions. (English) Zbl 1471.34142

Pinelas, Sandra (ed.) et al., Differential and difference equations with applications. Selected papers based on the presentations at the fourth international conference, ICDDEA 2019, Lisbon, Portugal, July 1–5, 2019. Cham: Springer. Springer Proc. Math. Stat. 333, 733-746 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Boundary-value problems for ultraparabolic and quasi-ultraparabolic equations with alternating direction of evolution. (English. Russian original) Zbl 1450.35150

J. Math. Sci., New York 250, No. 5, 772-779 (2020); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 149, 56-63 (2018).
MSC:  35K70 35K20 35M13
PDF BibTeX XML Cite
Full Text: DOI

Boundary-value problems for the fractional wave equation. (English. Russian original) Zbl 1450.35273

J. Math. Sci., New York 250, No. 5, 760-771 (2020); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 149, 44-55 (2018).
MSC:  35R11 35L20 35B45
PDF BibTeX XML Cite
Full Text: DOI

Extrinsic geometric flows. (English) Zbl 1475.53002

Graduate Studies in Mathematics 206. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5596-5/hbk; 978-1-4704-5686-3/ebook). xxviii, 759 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI

Singular limits of reaction diffusion equations and geometric flows with discontinuous velocity. (English) Zbl 1450.35030

PDF BibTeX XML Cite
Full Text: DOI arXiv

Andronov-Hopf bifurcation in logistic delay equations with diffusion and rapidly oscillating coefficients. (English. Russian original) Zbl 1447.35031

Math. Notes 108, No. 1, 50-63 (2020); translation from Mat. Zametki 108, No. 1, 47-63 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Solving exterior boundary value problems for the Laplace equation. (English. Russian original) Zbl 1455.65225

Differ. Equ. 56, No. 7, 890-899 (2020); translation from Differ. Uravn. 56, No. 7, 918-926 (2020).
PDF BibTeX XML Cite
Full Text: DOI

On some generalizations of the properties of the multidimensional generalized Erdélyi-Kober operators and their applications. (English) Zbl 07216497

Kravchenko, Vladislav V. (ed.) et al., Transmutation operators and applications. Cham: Birkhäuser. Trends Math., 85-115 (2020).
MSC:  47G10 35L10 26A33
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software